| Model Number |
MMT-722NAS |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
10/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they had high blood glucose level.Customer¿s blood glucose level was 401 mg/dl.The insulin pump was quit after putting new battery and had blank display.Customer was not calling after receiving new battery cap.Display did returned.Customer did received battery out limit alarm at the time of call.Customer was abler to clear the alarm.The insulin pump will not be returned for analysis.